# SDR IPXA2017020213604

- Difficulty date: January 9, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: AKC75011
- Condition: Worn
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, TAIL CONE EXTERNAL SKIN HAS DEEP GOUGED AT BS 2165.6, RBL 36.5.  REPAIRED TAIL CONE AT SAID LOCATION IAW EA 011-5320-01-A6581 REV. I/R AND EO MD11-5350-62966-A.
